D-optimal design of split-split-plot experiments
In industrial experimentation there is growing interest in studies that span more than one processing step. Convenience often dictates restrictions in randomization in passing from one processing step to another. When the study encompasses three processing steps, this leads to split-split-plot designs. We provide an algorithm for computing D-optimal split-split-plot designs and provide many illustrative examples. We then apply our methods to construct D-optimal alternatives to a previously run split-split-plot design for cheese production.
|Date of creation:||Sep 2007|
|Date of revision:|
|Contact details of provider:|| Postal: Prinsstraat 13, B-2000 Antwerpen|
Web page: https://www.uantwerp.be/en/faculties/applied-economic-sciences/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- D. R. Bingham & E. D. Schoen & R. R. Sitter, 2004. "Designing fractional factorial split-plot experiments with few whole-plot factors," Journal of the Royal Statistical Society Series C, Royal Statistical Society, vol. 53(2), pages 325-339.
- GOOS, Peter, . "The usefulness of optimal design for generating blocked and split-plot response surface experiments," Working Papers 2005033, University of Antwerp, Faculty of Applied Economics.
- Bradley Jones & Peter Goos, 2007.
"A candidate-set-free algorithm for generating "D"-optimal split-plot designs,"
Journal of the Royal Statistical Society Series C,
Royal Statistical Society, vol. 56(3), pages 347-364.
- JONES, Bradley & GOOS, Peter, . "A candidate-set-free algorithm for generating D-optimal split-plot designs," Working Papers 2006006, University of Antwerp, Faculty of Applied Economics.
- Eric Schoen, 1999. "Designing fractional two-level experiments with nested error structures," Journal of Applied Statistics, Taylor & Francis Journals, vol. 26(4), pages 495-508.
- C. J. Brien & R. A. Bailey, 2006. "Multiple randomizations," Journal of the Royal Statistical Society Series B, Royal Statistical Society, vol. 68(4), pages 571-609.
When requesting a correction, please mention this item's handle: RePEc:ant:wpaper:2007017. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Joeri Nys)
If references are entirely missing, you can add them using this form.